Some of the possible effects of an overdose with Dulera (mometasone/formoterol) include seizures, chest pain, and even death. However, the specific effects will vary, based on how much was taken and whether it was taken with any other medications. Treatment will likely include providing supportive care, which consists of treating any symptoms that result from the overdose.
Can You Take Too Much Dulera?Dulera® (mometasone/formoterol) is a prescription medication used in the treatment of asthma. As with most medications, it is possible to take too much Dulera.
The specific effects of a Dulera overdose can vary depending on a number of factors, including the Dulera dosage, whether it was taken with any other medicines or substances, and the underlying health conditions of the person overdosing on the drug.
Seek immediate medical attention if you or someone else may have intentionally or accidentally overdosed on Dulera.
Effects of a Dulera OverdoseWhile it is not known exactly what happens when a person overdoses on Dulera, certain side effects are expected based on the known actions of this medication. The expected effects of an overdose of this medicine include the following:
- Chest pain (angina)
- Low blood pressure (hypotension) or high blood pressure (hypertension)
- Increased heart rate (tachycardia)
- Irregular heart rhythm (arrhythmias)
- Feelings of a rapidly or forcefully beating heart (heart palpitations)
- Muscle aches or cramps
- Dry mouth
- Low potassium in the blood (hypokalemia)
- High blood sugar levels (hyperglycemia)
- Cardiac arrest
- Possible death.